Cushing’s Syndrome on Prozac–A Nurse’s Story

” (I) thought it was saving my life, while all the time it was insidiously and slowly killing me.”

 

I started having bad reactions in Oct. ’96. I found Prozac to be causing joint and muscle pain itself. I also became concerned that I was developing signs of Cushing’s Syndrome. I was very pro-Prozac until last October and wouldn’t have listened to anything said against it until I got problems (thought it was saving my life, while all the time it was insidiously and slowly killing me!) When I first heard about your book (Prozac: Panacea or Pandora?) on the Internet I was interested but quite skeptical. However, since reading it and having suffered so many problems with Prozac, I have come to the conclusion that the book is brilliant, and a life-line as far as I am concerned. I tried to fault the research and reasoning, but could not and still can’t. I would like to extend my thanks to you for your heroic stance on this enormously important issue. I have tremendous respect and admiration for your hard work, determination and courage in pursuing this subject so vigorously, against so much powerful opposition for the benefit of people like me. Your integrity puts many, if not most doctors and psychiatrists to shame. It is reassuring to find that there are a few people in the world who are prepared to fight for the truth for the benefit of mankind.

A.S., A British Nurse

 

9/1/1997

Years 2000 and Prior

This is Survivor Story number 37.
Total number of stories in current database is 96

420 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply